# SDR CA991103021

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3233 · Landing Gear Actuator
- Part: Hose
- Part number: DSC252B40124
- Condition: Leaking
- Location: Mlg Actuator
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB AS THE GEAR WAS SELECTED UP, HYDRAULIC PRESSURE BEGAN TO FLUCTUATE AND THE QUANTITY IN THE NR  2 SYSTEM BEGAN TO DROP.  AFTER THE AIRCRAFT LANDED, MAINTENANCE FOUND THE NOSE GEAR DRAG STRUT ACTUATOR HYDRAULIC SUPPLY HOSE RUPTURED.
